Lysergic acid amide-induced posterior reversible encephalopathy syndrome with status epilepticus.
Аннотация
INTRODUCTION
Posterior reversible encephalopathy syndrome (PRES) is known to occur in association with several substances. However, lysergic acid amide (LSA) is not among the previously reported causes of PRES.
METHODS
We report on a patient with PRES presenting as convulsive status epilepticus associated with hypertensive encephalopathy after LSA ingestion. Magnetic resonance imaging was performed and catecholamine metabolites assayed.
RESULTS
The patient achieved a full recovery after aggressive antihypertensive therapy and intravenous anticonvulsivant therapy. The clinical history, blood and urinary catecholamine levels, and response to treatment strongly suggest that PRES was induced by LSA.
CONCLUSION
LSA, a hallucinogenic agent chiefly used for recreational purposes, should be added to the list of causes of PRES.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.